# SDR UPS05844280

- Difficulty date: April 1, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2645716
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 LONGERON CRACKED .25 INCH LONG AT STA 1746 L14R.  REPAIRED BY CUTTING OUT DAMAGE AND INSTALLING FILLER AND DOUBLER IAW SRM 53-02-02 FIG 11 AND 51-1-20D AND 51-3-0.
